# SDR ASAA2013011193644

- Difficulty date: January 11, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 20,757 hours, 6,229 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.   CHECKED INLET AND EXHAUST FOR EVIDENCE OF FOD IAW MM 71-00-00-800-802.  ACCOMPLISHED NR 1 ENGINE FAN LUBE IAW TASK CARD 78472002. INSPECTED ALL PLATFORM SEALS AND HARDWARE FOR IRREGULARITIES.  REPLACED ALL SHIMS NO OTHER DEFECTS NOTED.
